加载中…
We consider the approximate minimization of a given polynomial on the standard simplex, obtained by taking the minimum value over all rational grid points with given denominator . It was shown in [De Klerk, E., Laurent, M., Sun, Z.: An error analysis for polynomial optimization over the simplex based on the multivariate hypergeometric distribution. {\em SIAM J. Optim.} 25(3) 1498–1514 (2015)] that the relative accuracy of this approximation depends on as if there exists a rational global minimizer. In this note we show that the rational minimizer condition is not necessary to obtain the bound.

生成讲解博客的中文版本

生成AI智能校验的中文版本